Munich Personal RePEc Archive

Nonlinear functional analysis and optimal economic growth

Chichilnisky, Graciela (1977): Nonlinear functional analysis and optimal economic growth. Published in: Journal of Mathematical Analysis and Applications , Vol. 61, No. no. 2 (15 November 1977): pp. 504-520.

[thumbnail of MPRA_paper_7990.pdf]

Download (1MB) | Preview


A problem of existence and characterization of solutions of optimal growth models in many sector economies is studied The social utility to be optimized is a generalized form of a preference depending additively on consumption at the different dates of the planning period. The optimization b rattrirted to a set of admissible growth paths defined by production-investment-consumption relations described by a system of differential equations. Sufficient conditions are given for existence of a solution in a Hilbert space of paths, without convexity assumptions on either the utilities of the technology, using techniques of nonlinear functional analysis. A characterization is given of the utilities which re continuous with respect to the Hilbert space norm. Under convexity assumptions a characteristic is also given of optimal and efficient solutions by competitive prices.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.